# SDR 20010207SG015

- Difficulty date: November 16, 2000
- Submitted: February 7, 2001
- Operation: Air carrier
- Aircraft: N786AT
- Make and model: Boeing 727214
- Aircraft serial: 21692
- Engine: Pwa JT8D17A
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, Y
- Precautionary procedure: A

## Discrepancy

MDW - FLT 7186 - DURING A REPOSITIONING FLIGHT, ENGINE NR 3 FAILED ON TAKEOFF, AIRCRAFT DIVERTED TO ORD WITHOUT FURTHER INCIDENT.  CONTAINED TURBINE FAILURE, NO FUSELAGE DAMAGE, BUT TAILPIPE SUSTAINED AN .25 INCH HOLE AT ABOUT 2 INCHES FROM THE END.  AIRCRAFT WAS TWO ENGINE FERRIED TO IND FOR ENGINE CHANGE.  AIRCRAFT RETURNED TO SERVICE AFTER ENGINE CHANGE.  (M)
